Ricci flow with surgery on three-manifolds
By Г.Я. Перельман. 2003
67 citations recorded by the source corpus.
View Paper: https://www.semanticscholar.org/paper/43a3964473eeb6da83530e281c9adbeeea13e0ae
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Binglong Chen
- Xiping Zhu
- Frank Calegari
- Huaihuo Cao
- Marco Antonio Fontelos
- Jens Eggers
- J. Morgan
- Nathan M. Dunfield
Citations in the corpus
- Uniqueness of the Ricci flow on complete noncompact manifolds (2005, background): “In thelaterof80’s, Shi[20]generalized the localexistence result to com plete noncom pact m anifolds.”
- The role of self-similarity in singularities of partial differential equations (2008, methodology): “Perelman sketched a proof of the full geometrization conjecture in 2003 using Ricci flow with surgery [116].”
- Automorphic forms and rational homology 3--spheres (2005, methodology): “In the next paper in this volume, Boston and Ellenberg apply pro–p techniques to our examples and show that our result is true unconditionally.”
- Recent progress on the Poincaré conjecture and the classification of 3-manifolds (2004, background): “BULLETIN (New Series) OF THE AMERICAN MATHEMATICAL SOCIETY Volume 42, Number 1, Pages 57–78 S 0273-0979(04)01045-6 Article electronically published on October 29, 2004”